Box of 125 Non-Aspirin Packets (2 Tablets Each)

Be the first to review this product

Availability: In stock

$12.96
OR

Quick Overview

Item(s):
  • FA40800-001
Box of 125 Non-Aspirin Packets (2 Tablets Each)

Details

Contains 125 Non-Aspirin pain relievers (500 mg). Acetaminophen is a pain reliever and fever reducer that’s more mild than traditional Aspirin and can be compared to the active ingredient in Tylenol® Extra Strength. Relieve minor aches and pains. Sold as a box of 125 individually wrapped packets of two.

  • Does NOT contain Aspirin
  • 125/box; comes as packets of 2
  • Active ingredients: Acetaminophen (500 mg)
  • Pain reliever and fever reducer

Additional Information

Pack Size BOX

Write Your Own Review

You're reviewing: Box of 125 Non-Aspirin Packets (2 Tablets Each)

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Review